# SDR HEEA966915

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLUME WILL NOT CONTROL. COULD NOT VERIFY PROBLEM WITH VOLUME CONTROL BUT FOUND DISPLAY WOULD NOT DIM.  REPLACED PHOTODETECTOR V901.  REPAIRED.  ADJUSTED AND TESTED UNIT.  BENCH CHECKGOOD.
